Stock return variation and expected dividends: A time-series and cross-sectional analysis
S. P. Kothari and
Jay Shanken ()
Journal of Financial Economics, 1992, vol. 31, issue 2, 177-210
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (50)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-405X(92)90003-G
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:31:y:1992:i:2:p:177-210
Access Statistics for this article
Journal of Financial Economics is currently edited by G. William Schwert
More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().